Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On quasinormal Toeplitz operators


Authors: Ichiro Amemiya, Takashi Ito and Tin Kin Wong
Journal: Proc. Amer. Math. Soc. 50 (1975), 254-258
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1975-0410451-2
MathSciNet review: 0410451
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved in this note that a quasinormal Toeplitz operator is either normal or analytic.


References [Enhancements On Off] (What's this?)

  • [1] A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/64), 89-102. MR 28 #3350; erratum MR 30, 1205. MR 0160136 (28:3350)
  • [2] P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887-933. MR 42 #5066. MR 0270173 (42:5066)
  • [3] Takashi Ito and Tin Kin Wong, Subnormality and quasinormality of Toeplitz operators, Proc. Amer. Math. Soc. 34 (1972), 157-164. MR 46 #2472. MR 0303334 (46:2472)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0410451-2
Keywords: Toeplitz operator, quasinormal operator, subnormal operator
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society